# SDR USAA2015032400006

- Difficulty date: March 10, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON CTR FITTING AT STRINGER 23L FROM FRAME 16 - 20.  REPLACED CTR FITTING IAW SRM 51-42-11 & DWG D531-14293.
